×

Integral formula and asymptotic expansion of lattice points in hyperbolic space. (Formule intégrale \(\&\) développement asymptotique du nombre de points d’un réseau dans l’espace hyperbolique.) (French) Zbl 0909.58060

Séminaire de théorie spectrale et géométrie. Année 1993-1994. Chambéry: Univ. de Savoie, Fac. des Sciences, Service de Math. Sémin. Théor. Spectrale Géom., Chambéry-Grenoble. 12, 37-39 (1994).
Summary: In this paper an integral formula for the number of lattice points in a noncompact type symmetric space of rank one and its asymptotic behaviour with a sharp estimate for the remainder term are given.
For the entire collection see [Zbl 0812.00007].

MSC:

58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
11P21 Lattice points in specified regions
PDFBibTeX XMLCite
Full Text: EuDML